# SDR DALA1228399263

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  FOUND LT FUSELAGE STA 47.875 SKIN IS CREASED ON FRAME.  REMOVED DAMAGED AREA, FABRICATED DOUBLER, INSTALLED DOUBLER IAW SRM VOL I 53-31-01, 53-31-03 FIG 8.
